Advertisement

Reactions Weekly

, Volume 1714, Issue 1, pp 59–59 | Cite as

Aspirin/clopidogrel

Symptomatic peri-procedural intracranial haemorrhage : 6 case reports
Case report
  • 26 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective study of 1287 patients, six patients (3 women and 3 men) aged 48−76 years were described, who developed symptomatic peri-procedural intracranial haemorrhage during treatment with aspirin and clopidogrel [durations of treatments to reactions onsets not stated; not all routes and outcomes stated].

Case 1: A 70-year-old woman was diagnosed with right thalamus infarction. Two years ago, she was diagnosed with an un-ruptured intracranial aneurysm. Subsequently, she started receiving dual-antiplatelet therapy with clopidogrel 75mg and aspirin 300mg daily. Thereafter, she successfully underwent stent assisted coil embolisation. However, 16 hours after procedure, she suddenly developed mental change and left-side weakness. A CT scan showed 25mm massive single right...

Reference

  1. Xu H, et al. Symptomatic periprocedural intracranial hemorrhage unrelated to coil embolization in 1287 patients with intracranial aneurysms. Neuroradiology 60: 853-859, No. 8, Aug 2018. Available from: URL: http://doi.org/10.1007/s00234-018-2049-6 - ChinaCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations